# SDR HALA2018100800478

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,253 hours, 11,390 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Defective
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG FIRE LOOP 1 STATUS MESSAGE ON DESCENT. REMOVED AND REPLACED FIRE OVERHEAT DETECTION CARD ACCOMPLISHED M681 & FIM 26-11, FAULT TREE 805. OPS CHECK GOOD, OK FOR CONT SERVICE.
